American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q30) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] M. Miklavčič. Instability of viscous flows over a shrinking sheet. Quart. Appl. Math. 72 (2014) 363-371.
Abstract, references, and article information
View Article: PDF

[2] Mads Kyed. Asymptotic profile of a linearized Navier-Stokes flow past a rotating body. Quart. Appl. Math. 71 (2013) 489-500.
Abstract, references, and article information
View Article: PDF

[3] A. M. Blokhin and R. E. Semenko. Electrodynamical instability of layered structures. Quart. Appl. Math. 69 (2011) 651-676. MR 2893994.
Abstract, references, and article information
View Article: PDF

[4] Umberto Massari, Mariarosaria Padula and Senjo Shimizu. Loss of control of motions from initial data for pending capillary liquid. Quart. Appl. Math. 69 (2011) 569-601. MR 2850746.
Abstract, references, and article information
View Article: PDF

[5] Sadek Gala. Remark on a regularity criterion in terms of pressure for the Navier-Stokes equations. Quart. Appl. Math. 69 (2011) 147-155. MR 2807982.
Abstract, references, and article information
View Article: PDF

[6] P. A. Krutitskii. The Dirichlet problem for Stokes equations outside open arcs in a half-plane and creeping flow over thin profiles. Quart. Appl. Math. 68 (2010) 537-556. MR 2676975.
Abstract, references, and article information
View Article: PDF

[7] Donatella Donatelli. On the artificial compressibility method for the Navier-Stokes-Fourier system. Quart. Appl. Math. 68 (2010) 469-485. MR 2676972.
Abstract, references, and article information
View Article: PDF

[8] Ana Maria Soane and Rouben Rostamian. Variational problems in weighted Sobolev spaces on non-smooth domains. Quart. Appl. Math. 68 (2010) 439-458. MR 2676970.
Abstract, references, and article information
View Article: PDF

[9] S. Kracmar, S. Necasová and P. Penel. $L^{q}$-approach of weak solutions to stationary rotating Oseen equations in exterior domains. Quart. Appl. Math. 68 (2010) 421-437. MR 2676969.
Abstract, references, and article information
View Article: PDF

[10] A. M. Blokhin and R. E. Semenko. On the stability of shock waves in layered structures at the presence of the electric current. Quart. Appl. Math. 67 (2009) 441-475. MR 2547635.
Abstract, references, and article information
View Article: PDF

[11] Jishan Fan and Hongjun Gao. Regularity conditions for the 3D Navier-Stokes equations. Quart. Appl. Math. 67 (2009) 195-199. MR 2497603.
Abstract, references, and article information
View Article: PDF

[12] Björn Birnir. Turbulent rivers. Quart. Appl. Math. 66 (2008) 565-594. MR 2445529.
Abstract, references, and article information
View Article: PDF

[13] Habib Ammari, Pierre Garapon, Hyeonbae Kang and Hyundae Lee. A method of biological tissues elasticity reconstruction using magnetic resonance elastography measurements. Quart. Appl. Math. 66 (2008) 139-175. MR 2396655.
Abstract, references, and article information
View Article: PDF

[14] P. A. Krutitskii. On properties of some integrals related to potentials for Stokes equations. Quart. Appl. Math. 65 (2007) 549-569. MR 2354887.
Abstract, references, and article information
View Article: PDF

[15] Michael Zabarankin and Andrei F. Ulitko. Hilbert formulas for $r$-analytic functions and the Stokes flow about a biconvex lens. Quart. Appl. Math. 64 (2006) 663-693. MR 2284465.
Abstract, references, and article information
View Article: PDF

[16] Lin Yang and Ya-Guang Wang. $L^{p}-L^{q}$ decay estimates for the Cauchy problem of linear thermoelastic systems with second sound in one space variable. Quart. Appl. Math. 64 (2006) 1-15. MR 2211374.
Abstract, references, and article information
View Article: PDF


Results: 1 to 16 of 16 found      Go to page: 1